# SDR U30A200200033

- Difficulty date: December 8, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N264AV
- Make and model: Airbus A320-214
- Aircraft serial: 1867
- Aircraft time: 76 hours, 23 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: C13042AA01
- Part serial: C13042010486
- Condition: Malfunctioned
- Location: Zone 128
- Part time: 76 hours, 23 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ON FLT 9518, ORD-CUN, AUTO PILOT NR 2 (AP2) FAULTED. UPON ARRIVAL IN CUN, DEFERRED PER MEL 22-83-01. REPLACED FMGC NR 2 IN ORD ON DEC. 9, 2002 IAW AMM 22-83-34-400-001. AFS TEST OK PER AMM 22-96-00-710-001. AIRCRAFT RETURNED TO SERVICE.
